# SDR AALA20021098

- Difficulty date: July 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT CEILING LIGHT FROM ROW 19-21, INOPERATIVE.  RESET OVER EMERGENCY EXIT LIGHT BATTERIES CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
